Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Avner Friedman
Title: Stochastic differential equations and applications
Additional book information: Vol. 1, Academic Press, New York, San Francisco, London, 1975, xiii + 231 pp., $24.50. Vol. 2, Academic Press, New York, San Francisco, London, 1976, xiii + 299 pp., $32.50.

Review Information:

Reviewer: S. R. S. Varadhan
Journal: Bull. Amer. Math. Soc. 82 (1976), 842-846
DOI: https://doi.org/10.1090/S0002-9904-1976-14178-X